# SDR MASA20211220069

- Difficulty date: December 20, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON SPLICE OF STGR25RH, FS333.00 AT MAIN AVIONICS COMPARTMENT. 
SPLICE OF STGR25RH, FS333.00 AT MAIN AVIONICS COMPARTEMENT WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01"
